• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

overprescribed quetiapine

N

_Neil_

New member
Joined
Jul 29, 2015
Messages
1
Location
Stevenage
Hi guys

So my regular psych has now left my clinic so I saw a locum who asked me to confirm my meds. So I told her 225mg venlafaxine 2000mg Depakote and 900mg of quetiapine.

Anyway it turned out I should have been on 300mg quetiapine- 100mg x3 a day. My GP had somehow misread my prescription and tripled my quetiapine to 900mg. It turned out this happened for about 15 months if not longer

So after lowering my dose and suffering horrible withdrawals and side effects I am now on 300.

I am now type 2 diabetic on 1500mg of metformin and injecting insulin too. My diabetes Dr confirmed this was due to the quetiapine OD. I also now have an underactive thyroid which I am taking levothyroxine for. I also have high blood pressure.

Going back to my quetiapine, I feel physically wrong in my head. I constantly have pins and needles and my brain feels like it spasms and goes into cramps. As well as that I have a strange detached floating sensation in my head. Feel dizzy quite often and I'm going back to hearing things. It's like I'm physically hearing myself thinking out loud in a third person voice (my voice) and I always catch myself turning to join the non existent conversation I can hear which I know I can't hear externally but it is convincingly external if that makes sense. The spasms etc are literally doing my head in. I'm even staying awake for up to three days cos my brain goes 10 to the dozen then I just crash and sleep.

Has anyone else experienced anything like this with their head/brain?
 
T

Twokiwisandabanana

Well-known member
Joined
Jun 23, 2016
Messages
811
Ok its a lot to take seroquel during the day I am on this drug and take 4000 MG before bed
You can get something called Seroquel XL which means if you take it at night it stays in your system during the day anyway.
If I took seroquel during the day I would feel very unwell too.
You could go back to your pschiatrist and talk to them about it?
 
Thread starter Similar threads Forum Replies Date
F Mental Health Experiences 1
Similar threads
Quetiapine
Top